# SDR YENA2022120501202

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 75,107 hours, 26,814 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: SC47005
- Part serial: 5253
- Condition: Failed
- Location: Yaw Damper 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#799, FLL- HAV. AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL,  AUTO FLT YAW DAMPER 1,   YAW DAMPERS - SYSTEM 1.  INSTALLED NEW YAW DAMPER SERVO ACTUATOR IAW AMM 27-26-51. REQUIRES OP CHECK AND LEAK CHECK. REF LOG PAGE 3586051, FOR REMOVAL AND REPLACEMENT OF YAW DAMPER SERVO ACTUATOR. REF LOG PAGE 3586051, ITEM 2 PERFORMED OP CHECK OF YAM DAMPER ACTUATOR IAW AMM 27-26-51. OP CHECK IS GOOD. NO LEAKS WERE NOTED FOR THE OP CHECK AND THE LEAK CHECK WAS GOOD.
